# SDR AALA991172

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NRT - FLT T0061 - VIDEO CONTROL BOX FAILURE CAUSED SMOKE TO ISSUE FROM SEAT 14E PERSONAL CONTROL UNIT (PCU).  REPLACED WIRING HARNESS FOR DEPLOYMENT UNIT, VIDEO CHECKED GOOD.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
